×

zbMATH — the first resource for mathematics

Existence of periodic solutions of one-dimensional differential-delay equations. (English) Zbl 0376.34057

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] SHUI-NEE CHOW, Existence of periodic solutions of autonomous functional differentia] equations, J. Differential Equations 15 (1974), 350-378. · Zbl 0295.34055
[2] R. B. GRAFTON, A periodicity theorem for autonomous functional differential equations, J. Differential Equations 6 (1969), 87-109. · Zbl 0175.38503
[3] G. S. JONES, Periodic motions in Banach space and applications to functional differentia equations, Contrb. Differential Equations 3 (1964), 75-106. · Zbl 0135.37001
[4] R. D. NUSSBAUM, Existence and uniqueness theorems for some functional differentia equations of neutral type, J. Differential Equations 11 (1972), 607-623. · Zbl 0263.34070
[5] T. YOSHIZAWA, Stability Theory by Liapunov’s Second Method, Math. Soc. Japan, Tokyo, 1966. · Zbl 0144.10802
[6] J. A. YORKE, Asymptotic stability for one-dimensional differential-delay equations, J. Differential Equations 7 (1970), 189-202. · Zbl 0184.12401
[7] J. KATO, On Liapunov-Razumikhin type theorems, Japan-United States Seminor o Ordinary Differential and Functional Equations, 54-65, Springer-Verlag, New York, 1972.
[8] J. K. HALE, Functional Differential Equations, Springer-Verlag, New York, 1971 · Zbl 0222.34063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.